# SDR SIMA201808063001

- Difficulty date: August 3, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 19,679 hours, 13,850 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: GG670950283
- Part serial: 00437
- Condition: Failed
- Location: Lavatory Exhaust
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT,  THERE APPEARED TO BE A BURNING COIL ODOR AS IF A HAIR DRYER OVERHEATED.  TROUBLESHOT IAW FIM 21-22-00-810-806.  FOUND A LAVATORY EXHAUST FAN TO BE FROZEN.   FOUND B1-007306 LAVATORY FAN/LOW FAN SPEED ON MDC CURRENT SERVICE MESSAGES. PERFORMED TROUBLESHOOTING IAW FIM 21-23-93-810-802. FOUND LAV EXHAUST FAN TO BE INOPERATIVE.  REMOVED AND REPLACED THE LAVATORY EXHAUST FAN IAW AMM 21-23-93. OPS CHECKED GOOD.
